Cutaneous ulceration: An unusual sign of methotrexate toxicity - First report in a patient without psoriasis

Dan Ben-Amitai*, Emmilia Hodak, Michael David

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

OBJECTIVE: To describe a case of skin ulcer related to methotrexate toxicity. CASE SUMMARY: A 67-year-old white man with seronegative arthralgia developed recurrent skin ulcer concurrent with 3-year treatment with methotrexate 5 mg daily. The skin ulcer resolved on discontinuation of methotrexate. DISCUSSION: To the best of our knowledge, this is the first reported case of skin ulcer believed to be induced by methotrexate in a patient without psoriasis. CONCLUSIONS: Skin ulceration should be added to the list of possible toxic adverse effects of methotrexate, not only in psoriatic patients but also in those without psoriasis.

Original languageEnglish
Pages (from-to)651-653
Number of pages3
JournalAnnals of Pharmacotherapy
Volume32
Issue number6
DOIs
StatePublished - Jun 1998

Keywords

  • Methotrexate
  • Skin ulceration

Fingerprint

Dive into the research topics of 'Cutaneous ulceration: An unusual sign of methotrexate toxicity - First report in a patient without psoriasis'. Together they form a unique fingerprint.

Cite this